# SDR UPS99231105

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON INNER SURFACE OF BOOST PUMP CAVITY 7302 AT THE 6 O'CLOCK POSITION.  REPAIRED PER ER 99-6318.
